Jump to content

Alkylien81: Two months off Effexor, anxiety and ibs coming back


Alkylien81

Recommended Posts

Hi ,

 

after two years on Effexor 150mg slow release I tapered off slowly over the course of A few months . Two months ago I stopped it, I didn’t suffer any super debilitating side effects but now at the two month mark my anxiety and above all my ibs is coming back with several trips to the bathroom. I read some people suggest taking a few of the little beads inside the capsule to give your nervous system a break. Is this something I should do ? Any advice would be appreciated, as I was happy to have come off it but not if I feel like this 

2017-2018 venlafaxine 150mg

2018-2019 venlafaxine 75mg

2019-2020 venlafaxine 37.5mg

Link to comment
  • ChessieCat changed the title to Alkylien81: Two months off Effexor, anxiety and ibs coming back
  • Moderator

Welcome to SA, Alkylien81.

 

You're suffering from withdrawal.  It's common for there to be a honeymoon period of 2 to 3 months before withdrawal hits.

 

What is withdrawal syndrome.

 

As you've read, reinstatement of a small number of beads can alleviate withdrawal.  Please read:

 

About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic

 

What dosage and number of beads were you taking when you quit two months ago?  Once have this information, we can suggest the number of beads to reinstate.

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

This is your Introduction topic, where you can answer my questions, ask your own question and connect with other members.  We're glad you found your way here.

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.  Current Valium dose as of Feb 22, 2022: 4.8mg 

March 22, 2022: hold at 4.8 and shift to Imipramine taper

Taper is 74% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of May 17: 10.5mg 

Taper is 86% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

HI, the last dosage i was at was 37.5mg which i stopped two months ago tapering from 150 in the space of about 8 months.

yesterday and today I opened the mini capsule of 37.5mg which contains 3 beads and i took one bead. I m planning to do that this week and next week move up to two beads.

The crying spells have been horrendous but also i have been experiencing the runs since yesterday so hopefully reinstating, even after two months,will help.

thanks

2017-2018 venlafaxine 150mg

2018-2019 venlafaxine 75mg

2019-2020 venlafaxine 37.5mg

Link to comment
  • Moderator
4 hours ago, Alkylien81 said:

planning to do that this week and next week move up to two beads

It takes a little more than a week for the reinstated dosage to reach full strength in your system.  One bead may be enough.  We recommend reinstating much, much less than your last dose.  Your system is sensitized from the fast taper.  If you take too much--and two beads will be 2/3 of 37.5mg--it can overwhelm your system and destabilize you further.  I would wait and see how you're doing 8 or so days in on one bead.

 

Two months is well within the 3 month time period when reinstatement predictably works.

 

It's a good idea to keep daily notes on paper to keep track of your reinstatement.  Please keep us updated on how you're doing.

Edited by Gridley

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.  Current Valium dose as of Feb 22, 2022: 4.8mg 

March 22, 2022: hold at 4.8 and shift to Imipramine taper

Taper is 74% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of May 17: 10.5mg 

Taper is 86% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy